MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404268
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient stated his inflatable penile prosthesis is not performing as expected.The patient was evaluated by a physician, who confirmed that the device needs to be replaced.The patient was scheduled for a revision surgery on 25sep2024.No further information was provided.
 
Additional Manufacturer Narrative
B3 date of event: the exact event date is unknown.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20226353
Report Number2124215-2024-57749
Device Sequence Number7419152
Product Code FHW
UDI-Device Identifier00878953003764
UDI-Public00878953003764
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/08/2025
Device Model Number72404268
Device Catalogue Number72404268
Device Lot Number1100342006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/16/2024
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIRUPN: 720185-01LOT: 1100370729
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexUnknown